Κóκκος or Kermes
Bibliographic Data
| ID | 11845074 |
|---|---|
| Authors | H Michell (Yorkville University, corresponding author) |
| Year | 1955 |
| Volume | 5 |
| Issue | 3-4 |
| Pages | 246-246 |
| Publication date | 1955-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Classical Review (JOURNAL) |
| Journal identifiers | ISSN: 0009-840X • E-ISSN: 1464-3561 |
| Publisher | Cambridge University Press (PUBLISHER • US) |
| DOI | 10.1017/s0009840x00164303 |
| OpenAlex | W1994782756 |
| Language | CA |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Content (measure theory · Information retrieval · World Wide Web · Ancient Mediterranean Archaeology and History · Classical Antiquity Studies · Computer Science · Mathematics
| Highly cited | No |
|---|